Congruences on G(1,4) with split universal quotient bundle
dc.contributor.author | Arrondo Esteban, Enrique | |
dc.contributor.author | Graña Otero, Beatriz | |
dc.date.accessioned | 2023-06-20T09:31:59Z | |
dc.date.available | 2023-06-20T09:31:59Z | |
dc.date.issued | 2006 | |
dc.description.abstract | This work provides a complete classification of the smooth three-folds in the Grassmann variety of lines in P-4, for which the restriction of the universal quotient bundle is a direct sum of two line bundles. For this purpose we use the geometrical interpretation of the splitting of the quotient bundle as well as the meaning of the number of the independent global sections of each of its summands. | |
dc.description.department | Depto. de Álgebra, Geometría y Topología | |
dc.description.faculty | Fac. de Ciencias Matemáticas | |
dc.description.refereed | TRUE | |
dc.description.sponsorship | Ministerio Español de Ciencia Y Tecnología | |
dc.description.sponsorship | EAGER | |
dc.description.status | pub | |
dc.eprint.id | https://eprints.ucm.es/id/eprint/14810 | |
dc.identifier.doi | http://dx.doi.org10.1016/j.geomphys.2005.06.008 | |
dc.identifier.issn | 0393-0440 | |
dc.identifier.officialurl | http://www.sciencedirect.com/science/article/pii/S0393044005000999 | |
dc.identifier.uri | https://hdl.handle.net/20.500.14352/49828 | |
dc.issue.number | 6 | |
dc.journal.title | Journal of Geometry and Physics | |
dc.language.iso | eng | |
dc.page.final | 1067 | |
dc.page.initial | 1057 | |
dc.publisher | Elsevie Science | |
dc.relation.projectID | BFM2000-062 | |
dc.relation.projectID | European contract PRN-CT-2000-00099 | |
dc.rights.accessRights | restricted access | |
dc.subject.cdu | 512.7 | |
dc.subject.keyword | Grassmann varieties | |
dc.subject.keyword | quotient bundles | |
dc.subject.keyword | congruences | |
dc.subject.ucm | Geometria algebraica | |
dc.subject.unesco | 1201.01 Geometría Algebraica | |
dc.title | Congruences on G(1,4) with split universal quotient bundle | |
dc.type | journal article | |
dc.volume.number | 56 | |
dcterms.references | [1] A. Alzati, 3-scroll immersions in G(1, 4), Ann. Univ. Ferrara 32 (1986) 45–54. [2] E. Arrondo, The universal rank-(n − 1) bundles on G(1, n) restricted to subvarieties, Collect. Math. 49 (2/3) (1998) 173–183, Dedicado a la memoria de Fernando Serrano. [3] E. Arrondo, Projections on Grassmannians of lines and characterization of Veronese varieties, J. Algebr. Geom. 8 (50) (1999) 85–101. [4] E. Arrondo, M. Bertolini, C. Turrini, Classification of Smooth Congruences with a Fundamental Curve, vol. 166, Marcel Dekker, 1994, pp. 43–56. [5] E. Arrondo, M. Bertolini, C. Turrini, Congruences of small degree inG(1, 4), Comm. Algebra 26 (10) (1998) 3249–3266. [6] E. Arrondo, M. Bertolini, C. Turrini, Quadric bundle congruences in G(1, n), Forum Math. 12 (2000) 649– 666. [7] E. Arrondo, I. Sols, On congruences of lines in the projective space,M´em. Soc. Math. France N.S. 50 (1992) 96. [8] B. Gra˜na, Escisi´on de fibrados en G(1, 4) y sus variedades, Ph.D. Thesis, Universidad Complutense de Madrid, January, 2003. [9] Z. Ran, Surfaces of order 1 in Grassmannians, J. Reine Angew. Math. 368 (1986) 119–126. | |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | 5bd88a9c-e3d0-434a-a675-3221b2fde0e4 | |
relation.isAuthorOfPublication.latestForDiscovery | 5bd88a9c-e3d0-434a-a675-3221b2fde0e4 |
Download
Original bundle
1 - 1 of 1